# SDR REXA2024070300494

- Difficulty date: June 10, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332113
- Condition: Corroded
- Location: Bs 501-517 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R HAS A DEEP SPOT OF CORROSION BETWEEN FS 501 TO 517.     REPAIRED IAW  CRJ 900 SRM 53-00-03-201-001-A02.
